Monotone-path Dutta-Ray solutions on convex games

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

It is well known that on the domain of convex games, the Dutta-Ray solution satisfies many desirable properties such as population-monotonicity, max consistency, converse max consistency, and conditional self-consistency. In this paper, we define a family of possibly non-symmetric and non-homogeneous generalizations of the Dutta-Ray solution, which we refer to as "monotone-path Dutta-Ray solutions." We show that above four properties are preserved by our generalizations.

Original languageEnglish
Pages (from-to)825-844
Number of pages20
JournalSocial Choice and Welfare
Volume19
Issue number4
DOIs
Publication statusPublished - 2002 Oct
Externally publishedYes

Fingerprint

Convex games
Population monotonicity
Converse consistency

ASJC Scopus subject areas

  • Economics and Econometrics
  • Social Sciences (miscellaneous)

Cite this

Monotone-path Dutta-Ray solutions on convex games. / Hokari, Toru.

In: Social Choice and Welfare, Vol. 19, No. 4, 10.2002, p. 825-844.

Research output: Contribution to journalArticle

@article{8f03f10b3dde473880a10d6544f4dd24,
title = "Monotone-path Dutta-Ray solutions on convex games",
abstract = "It is well known that on the domain of convex games, the Dutta-Ray solution satisfies many desirable properties such as population-monotonicity, max consistency, converse max consistency, and conditional self-consistency. In this paper, we define a family of possibly non-symmetric and non-homogeneous generalizations of the Dutta-Ray solution, which we refer to as {"}monotone-path Dutta-Ray solutions.{"} We show that above four properties are preserved by our generalizations.",
author = "Toru Hokari",
year = "2002",
month = "10",
doi = "10.1007/s003550200160",
language = "English",
volume = "19",
pages = "825--844",
journal = "Social Choice and Welfare",
issn = "0176-1714",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Monotone-path Dutta-Ray solutions on convex games

AU - Hokari, Toru

PY - 2002/10

Y1 - 2002/10

N2 - It is well known that on the domain of convex games, the Dutta-Ray solution satisfies many desirable properties such as population-monotonicity, max consistency, converse max consistency, and conditional self-consistency. In this paper, we define a family of possibly non-symmetric and non-homogeneous generalizations of the Dutta-Ray solution, which we refer to as "monotone-path Dutta-Ray solutions." We show that above four properties are preserved by our generalizations.

AB - It is well known that on the domain of convex games, the Dutta-Ray solution satisfies many desirable properties such as population-monotonicity, max consistency, converse max consistency, and conditional self-consistency. In this paper, we define a family of possibly non-symmetric and non-homogeneous generalizations of the Dutta-Ray solution, which we refer to as "monotone-path Dutta-Ray solutions." We show that above four properties are preserved by our generalizations.

UR - http://www.scopus.com/inward/record.url?scp=0036771901&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036771901&partnerID=8YFLogxK

U2 - 10.1007/s003550200160

DO - 10.1007/s003550200160

M3 - Article

AN - SCOPUS:0036771901

VL - 19

SP - 825

EP - 844

JO - Social Choice and Welfare

JF - Social Choice and Welfare

SN - 0176-1714

IS - 4

ER -